MathSciNet Relay Station
MathSciNet bibliographic data
MR2098266 (2005g:47116) 47H10 (39B12 47H99)
Tabor, Jacek; Żołdak, Marek Iterative equations in Banach spaces. J. Math. Anal. Appl. 299 (2004), no. 2, 651–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement